Large deviations for small buffers: an insensitivity result

M.R.H. Mandjes, J.H. Kim

Research output: Contribution to journalArticleAcademicpeer-review

39 Citations (Scopus)
Original languageUndefined
Pages (from-to)349-362
JournalQueueing systems
Volume37
Publication statusPublished - 2001

Keywords

  • METIS-201297

Cite this

Mandjes, M. R. H., & Kim, J. H. (2001). Large deviations for small buffers: an insensitivity result. Queueing systems, 37, 349-362.
Mandjes, M.R.H. ; Kim, J.H. / Large deviations for small buffers: an insensitivity result. In: Queueing systems. 2001 ; Vol. 37. pp. 349-362.
@article{f38b2b2c9ff94af4a444bec5816a73de,
title = "Large deviations for small buffers: an insensitivity result",
keywords = "METIS-201297",
author = "M.R.H. Mandjes and J.H. Kim",
year = "2001",
language = "Undefined",
volume = "37",
pages = "349--362",
journal = "Queueing systems",
issn = "0257-0130",
publisher = "Springer",

}

Mandjes, MRH & Kim, JH 2001, 'Large deviations for small buffers: an insensitivity result' Queueing systems, vol. 37, pp. 349-362.

Large deviations for small buffers: an insensitivity result. / Mandjes, M.R.H. ; Kim, J.H.

In: Queueing systems, Vol. 37, 2001, p. 349-362.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Large deviations for small buffers: an insensitivity result

AU - Mandjes, M.R.H.

AU - Kim, J.H.

PY - 2001

Y1 - 2001

KW - METIS-201297

M3 - Article

VL - 37

SP - 349

EP - 362

JO - Queueing systems

JF - Queueing systems

SN - 0257-0130

ER -